Are you certain that they tested her vitamin K level? That is not ordinarily done with someone on Coumadin. They don't usually test for vitamin K unless your bleeding time is prolonged, and it is supposed to be prolonged with Coumadin.
Coumadin works by inhibiting the actions of vitamin K on clotting factors. The purpose of Coumadin is to prevent blood clots.
People on ordinary diets do not get vitamin K shortages, although some people who have been on antibiotics may have low vitamin K levels because some of the vitamin K in your body is made by microorganisms in your digestive system. If you kill the microorganisms, you might be short of vitamin K for awhile.
If you begin to bleed from taking too much Coumadin, they will give a vitamin K injection to stop it.
So: vitamin K works against Coumadin, and Coumadin works against vitamin K. But they don't destroy each other; they just block each other's effects.
When you are on Coumadin, your doctor tells you not to eat a lot of food containing vitamin K because it is best if the effects of vitamin K and Coumadin are balanced. You can upset the balance by changing either factor, resulting in either bleeding or clots.
So the very last thing you should do is to give your mom vitamin K. If she needs additional vitamin K, she should get it from either the doctor who gave her the coumadin or a doctor who consults with him.
So have her ask her doctor. And if the doctor who did the vitamin K test is different than the one who gave her Coumadin, she should take the test results to the other doctor.